# SDR ASOA20140318054

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 33,479 hours, 32,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14521721005
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, THE CENTER OMEGA BEAM GUSSET WAS CORRODED AT NUTPLATES AT FRAME 16.  MAINTENANCE REMOVED THE CORROSION AND FABRICATED A NEW REPAIR IAW EC 5320-01215, REV ORIGINAL.
